# SDR F3LA2022080200077

- Difficulty date: July 13, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N712FR
- Make and model: Airbus A321-211
- Aircraft serial: 07204
- Aircraft time: 19,483 hours, 8,229 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311441220001
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE NR 12382.0292 MAIN CABIN FWD WET AREA FLOOR BEAM Y503 HAS CORROSION ON UPPER FLANGE AT FR 16
CORRECTIVE ACTION: REMOVED CORRODED FLOORBEAM Y503 AND REPLACED WITH NEW IAW A321 SRM 51-40-00, 51-42-11. RUDDER CABELE TENSION WITHIN LIMITS IAW A321 AMM 27-21-00-220-002-A
